Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On a class of elliptic curves with rank at most two

Author: H. E. Rose
Journal: Math. Comp. 64 (1995), 1251-1265, S27
MSC: Primary 11G40; Secondary 11G05, 11Y50
MathSciNet review: 1297476
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we consider the elliptic curves $ {y^2} = {x^3} + px$ defined over $ \mathbb{Q}$ for primes p satisfying $ p \equiv 1\; \pmod 8$, and review some of their properties. We then compute and list (in the supplement) their ranks, and give, when the rank is positive, the generators of the group of rational points and Mordell-Weil lattice invariant $ \tau $ for all primes $ p < 50000$ of the form $ {m^2} + 64{n^2}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11G40, 11G05, 11Y50

Retrieve articles in all journals with MSC: 11G40, 11G05, 11Y50

Additional Information

PII: S 0025-5718(1995)1297476-3
Keywords: Elliptic curve, rank
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia